On Guckenheimer's conjecture
Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 812-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_4_a10,
author = {I. V. Kurcheeva},
title = {On {Guckenheimer's} conjecture},
journal = {Doklady Akademii Nauk},
pages = {812--815},
year = {1989},
volume = {308},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a10/}
}
I. V. Kurcheeva. On Guckenheimer's conjecture. Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 812-815. http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a10/